# SDR HEEA0013654

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345V
- Condition: Failed
- Location: Radar
- Component: P40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR WILL NOT SHOW A PICTURE IN ANY MODE AFTER WARM UP.  ANTENNA WILL NOT SWEEP.  TRIED SAME INDICATOR IN N1545X AND HAD SAME PROBLEM. PERFORMED PRELIMINARY INSPECTION. FOUND UNIT CAUSING ANTENNA NOT TO SCAN.  SWAPPED BOARDS.  FOUND LOGIC #2 BOARD BAD.  TROUBLESHOT BOARD.  FOUND BAD PULSES AT SEVERAL IC'S.  REPLACED U1301,U1325,U1363,U1337,U1347,U1345,U1341,U1343.  NO HELP.TROUBLESHOT FURTHER.  FOUND PIN 8 OF U1366 BEING LOADED DOWN.  REPLACED U1366.  REPAIRED.  BENCH CHECK GOOD.
